|dapsone and sun
Jun 23, 2004
I take Dapsone and didn't read the warning about sunlight. I was in the sun yesterday and both arms are buned but one is swollen and feels like the circulation is cut off. I called my clinic (Moore)but in the past Ive heard back from you more quickly. Is this something to be concerned about? or am I freaking unnecessarily? This disease is so weird, I never know. Thanks Doug
| Response from Dr. Henry
Phototoxicity can be seen with dapsone. I am unclear of the actual rate--most of my patients on dapsone have not had a problem with that but just when I let my guard down and don't emphasize that as a possibility then I have a patient experience what you did on their much awaited trip to a sunny spot (escaping Minnesota weather). I try to remind patients on dapsone to try out the sun gingerly at first (or leave just one small area exposed or without as much sunscreen). Thanks for posting that reminder to me and the readers. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.